# SDR BAQA092509

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,544 hours
- Engine: Garrtt TFE731*
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 6226263001
- Part serial: 5798
- Condition: Inoperative
- Part time: 11,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WILL NOT LOCK-ON X CHANNELS. Y CHANNEL OKAY. REPLACED WITH SERVICEABLE UNIT.  02/06/2004
